Alert archive / Oklahoma / Tornado Warnings in 2016

Tornado Warning 14, NWS Norman, OK

May 8, 2016Comanche County, Cotton County, Stephens County, Oklahoma

NWS Norman, OK issued this tornado warning at May 8, 2016, 6:40 PM CDT for Comanche County, Cotton County, Stephens County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 8, 2016, 6:40 PM CDT (23:40 UTC)
Expired
May 8, 2016, 7:15 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

Counties Comanche County, OK, Cotton County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 78 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 7:03 PM CDTTORNADO2 Se Central High, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 3:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-693 J/kg
Mixed-layer LCL
1118 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WFUS54 KOUN 082340
TOROUN
OKC031-033-137-090015-
/O.NEW.KOUN.TO.W.0014.160508T2340Z-160509T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT SUN MAY 8 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 715 PM CDT
    
* AT 640 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED 8 MILES NORTHEAST OF GERONIMO...MOVING EAST AT 40 MPH.

  HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  DUNCAN...MARLOW...CENTRAL HIGH AND HULEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER...SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3449 9831 3458 9832 3467 9791 3449 9791
TIME...MOT...LOC 2340Z 260DEG 34KT 3454 9824 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$


..SPEG.
2 follow-up statements
807 
WWUS54 KOUN 082359 RRA
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
659 PM CDT SUN MAY 8 2016

OKC031-033-090008-
/O.CAN.KOUN.TO.W.0014.000000T0000Z-160509T0015Z/
COTTON OK-COMANCHE OK-
659 PM CDT SUN MAY 8 2016

...THE TORNADO WARNING FOR NORTHEASTERN COTTON AND SOUTHEASTERN
COMANCHE COUNTIES IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
STEPHENS COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED FOR
COTTON AND COMANCHE COUNTIES.

LAT...LON 3454 9814 3462 9814 3467 9791 3455 9791
TIME...MOT...LOC 2358Z 260DEG 27KT 3459 9807 

$$

OKC137-090015-
/O.CON.KOUN.TO.W.0014.000000T0000Z-160509T0015Z/
STEPHENS OK-
659 PM CDT SUN MAY 8 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHWESTERN STEPHENS COUNTY...
    
AT 658 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CENTRAL HIGH... OR ABOUT 7 MILES SOUTHWEST OF
MARLOW...MOVING EAST AT 30 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
NORTHERN DUNCAN...MARLOW AND CENTRAL HIGH. 

LAT...LON 3454 9814 3462 9814 3467 9791 3455 9791
TIME...MOT...LOC 2358Z 260DEG 27KT 3459 9807 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

..SPEG.
136 
WWUS54 KOUN 090005
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT SUN MAY 8 2016

OKC137-090015-
/O.CON.KOUN.TO.W.0014.000000T0000Z-160509T0015Z/
STEPHENS OK-
705 PM CDT SUN MAY 8 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NORTHWESTERN STEPHENS COUNTY...
    
AT 705 PM CDT...A CONFIRMED TORNADO WAS LOCATED 6 MILES SOUTHWEST OF
MARLOW...MOVING EAST AT 25 MPH. TAKE COVER IN AND SOUTH OF MARLOW.

HAZARD...DAMAGING TORNADO AND TENNIS BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
MARLOW...FAR NORTHERN DUNCAN AND CENTRAL HIGH. 

LAT...LON 3455 9807 3463 9809 3467 9791 3455 9791
TIME...MOT...LOC 0005Z 259DEG 20KT 3459 9805 

TORNADO...OBSERVED
HAIL...2.50IN

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 8, 2:39 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, May 8, 2:39 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
239 PM CDT SUN MAY 8 2016

.DISCUSSION...
MAIN CONCERN CONT TO BE WITH TODAY/MONDAY SEVERE WEATHER.

ELEVATED STORMS CONT TO MOVE OUT OF THE AREA EARLY THIS AFTN AS
AWEAK LEAD SHORTWAVE MOVES THROUGH THE SOUTHERN PLAINS.
STILL ANTICIPATE SEVERE STORMS DEVELOPING THIS AFTN ALONG A
DRYLINE THAT IS EXPECTED TO BE NEAR THE WESTERN BORDER OF
OKLAHOMA. ALTHOUGH SOME MIXED SIGNALS IN THE MODELS AS TO
LOCATION AND NUMBER OF STORMS...MAINLY AS THEY TRY TO FIGURE OUT
LOW LEVEL MOISTURE AND CAPPING INVERSION TEMPS. LATEST THINKING
IS THAT THERE WILL BE MORE STORMS FROM NORTHWEST OKLAHOMA INTO
KANSAS. ISOLATED STORMS STILL APPEAR LIKELY FARTHER SOUTH ACROSS
SOUTHWEST OKLAHOMA SOUTHWARD INTO WESTERN NORTH TEXAS. ANY OF
THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE
HAIL... DAMAGING WINDS AND THE POSSIBILITY OF PRODUCING
TORNADOES.

AS THESE STORMS MOVE TOWARD THE I-35 CORRIDOR THIS
EVENING... ESPECIALLY AS WE LOSE DAYTIME HEATING... THEY WILL
BEGIN TO ENCOUNTER A STRENGTHENING CAP AND ARE EXPECTED TO
WEAKEN. EXACTLY WHERE THAT MAY OCCUR WILL DEPEND ON WHERE/WHEN
THE STORMS DEVELOP AND FAR EAST THEY CAN MAKE IT BEFORE THIS LOSE
OF HEATING.

OVERNIGHT... A COMPLEX OF STORMS WILL MOVE TOWARD SOUTHERN
OKLAHOMA FROM WEST TEXAS AND SOME OF THESE MAY POSE A HAIL/WIND
THREAT. THIS COMPLEX WILL SLOWLY TRANSITIONS INTO SOUTHEAST
OKLAHOMA MONDAY MORNING.

A FINAL SHORTWAVE WILL ROTATE AROUND LARGE UPPER LOW THROUGH
THE SOUTHERN PLAINS ON MONDAY. AS THIS OCCURS THE DRYLINE WILL
MIX FARTHER EAST AND IS EXPECTED TO BE NEAR THE I-35 CORRIDOR BY
MIDDAY MONDAY. ADDITIONAL STORMS WILL LIKELY FORM NEAR AND EAST
OF THE DRYLINE AS WE GO THROUGH THE AFTERNOON HOURS. SOME OF
THESE WILL AGAIN HAVE THE POTENTIAL TO BECOME SEVERE.

WE GET A BREAK FROM THE STORMS ON TUESDAY WITH VERY
WARM CONDITIONS... ESPECIALLY ACROSS SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS WHERE HIGHS IN THE 90S ARE EXPECTED.

A COLD FRONT WILL MOVE SOUTH THROUGH THE AREA ON WEDNESDAY AS
AN UPPER TROUGH MOVES THROUGH THE CENTRAL/NORTHERN PLAINS.
SHOWERS AND THUNDERSTORMS WILL FORM ALONG THIS FRONT... MAINLY
ACROSS AREA SOUTH AND EAST OF I-44 WEDNESDAY AFTN. THERE COULD BE
ENOUGH INSTABILITY IN THESE AREAS FOR A FEW SEVERE STORMS CAPABLE
OF LARGE HAIL.

ANOTHER SYSTEM WILL BRING RAIN/STORM CHANCES BY LATE THIS WEEK
INTO NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  82  56  89 /  30  30  10   0
HOBART OK         62  86  56  93 /  20  10   0   0
WICHITA FALLS TX  62  88  58  94 /  50  30   0   0
GAGE OK           55  84  51  90 /  20  10   0   0
PONCA CITY OK     64  81  56  88 /  30  50  20   0
DURANT OK         63  80  66  89 /  60  60  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

26/30
Hazardous weather outlook, May 8, 11:55 AM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SUN MAY 8 2016

OKZ004>048-050>052-TXZ083>090-091700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A RISK OF SEVERE STORMS ACROSS PARTS OF OKLAHOMA AND ALL
OF WESTERN NORTH TEXAS.

LOCATION...
AN ENHANCED RISK COVERS AN AREA GENERALLY ALONG AND NORTHWEST OF A
LINE FROM HOLLIS TO FREDERICK... TO CHICKASHA... TO YUKON... TO
BRAMAN OKLAHOMA. A SLIGHT RISK IS SOUTH AND EAST OF THE ENHANCED
RISK AND COVERS ALL OF WESTERN NORTH TEXAS AND THAT PART OF
OKLAHOMA WEST OF A LINE FROM ARDMORE TO PAULS VALLEY TO CHANDLER TO
CUSHING.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 3 PM.

IMPACTS...
HAIL UP TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH WILL
BE THE MAIN CONCERNS. A FEW TORNADOES WILL ALSO BE POSSIBLE WITH
THE GREATEST POTENTIAL IN THE ENHANCED RISK AREA.

DISCUSSION...
ELEVATED THUNDERSTORMS WILL PERSIST EARLY THIS AFTERNOON. SOME OF
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...
BUT THE RISK OF SEVERE WEATHER EARLY THIS AFTERNOON IS LOW.

ISOLATED TO SCATTERED STRONG TO SEVERE STORMS WILL LIKELY REDEVELOP
LATE THIS AFTERNOON AND TONIGHT NEAR A DRY LINE IN THE FAR EASTERN
TEXAS PANHANDLE OR FAR WESTERN PORTIONS OF OKLAHOMA AND NORTH
TEXAS. INSTABILITY AND WIND SHEAR SHOULD BE SUFFICIENT FOR THESE
STORMS TO BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. A
FEW TORNADOES WILL ALSO BE POSSIBLE. STORMS MAY BE MORE NUMEROUS
IN NORTHWEST OKLAHOMA IN THE ENHANCED RISK AREA... BUT EVEN
ISOLATED STORMS FARTHER SOUTH WILL STILL HAVE THE POTENTIAL OF
PRODUCING SIGNIFICANT SEVERE WEATHER.

THE STORMS ARE EXPECTED TO WEAKEN IN THE MID EVENING HOURS AS THEY
MOVE EAST... BUT THE SEVERE WEATHER THREAT COULD PERSIST ALONG THE
INTERSTATE 35 CORRIDOR THIS EVENING BEFORE WEAKENING.

ANOTHER AREA OF SHOWERS AND THUNDERSTORMS COULD MOVE INTO PARTS OF
WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA LATER TONIGHT INTO
MONDAY MORNING.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE MONDAY BUT SHIFT
EAST. AN ENHANCED RISK COVERS AN AREA GENERALLY EAST OF A LINE
FROM SEMINOLE AND ADA... TO MADILL OKLAHOMA WITH A SLIGHT RISK
GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE
MONDAY. THESE STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL...
DAMAGING WINDS... AND POSSIBLY A FEW TORNADOES. THE POTENTIAL FOR
STORMS WILL GRADUALLY END FROM WEST TO EAST MONDAY AND MONDAY
EVENING.

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS AT
LEAST PARTS OF THE AREA WEDNESDAY INTO THE WEEKEND. STRONG TO
SEVERE STORMS MAY BE POSSIBLE.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Local storm report, May 8, 6:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
616 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             7 S FORT COBB           35.00N 98.44W
05/08/2016  E1.25 INCH       CADDO              OK   EMERGENCY MNGR

&&

MAHALE
Local storm report, May 8, 6:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             LAWTON                  34.60N 98.42W
05/08/2016  E1.00 INCH       COMANCHE           OK   AMATEUR RADIO

&&

MAHALE
Local storm report, May 8, 6:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     HAIL             3 E FORT COBB           35.10N 98.38W
05/08/2016  E1.00 INCH       CADDO              OK   EMERGENCY MNGR

&&

MAHALE
Local storm report, May 8, 6:20 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
620 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             FORT COBB               35.10N 98.44W
05/08/2016  E1.75 INCH       CADDO              OK   EMERGENCY MNGR

&&

MAHALE
Local storm report, May 8, 6:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             HOLLISTER               34.34N 98.87W
05/08/2016  E1.75 INCH       TILLMAN            OK   AMATEUR RADIO

&&

MAHALE
Local storm report, May 8, 6:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     2 S LAWTON              34.57N 98.42W
05/08/2016  M64 MPH          COMANCHE           OK   ASOS

&&

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:47 AM CDTSpecial Weather StatementOUNHarper28 min
May 8, 10:24 AM CDTSpecial Weather StatementOUNCuster36 min
May 8, 4:08 PM CDTSpecial Weather StatementOUNGreer37 min
May 8, 4:20 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita25 min
May 8, 4:22 PM CDTSpecial Weather StatementOUNTillman38 min
May 8, 4:31 PM CDTSevere Thunderstorm WarningOUNTillman44 min
May 8, 4:42 PM CDTSevere Thunderstorm WarningOUNCuster, Washita48 min
May 8, 4:48 PM CDTSpecial Weather StatementOUNHarper42 min
May 8, 4:50 PM CDTSpecial Weather StatementOUNKiowa, Washita25 min
May 8, 4:54 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman51 min
May 8, 5:02 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward43 min
May 8, 5:13 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman47 min
May 8, 5:24 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey51 min
May 8, 5:38 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Kiowa, Washita52 min
May 8, 5:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Washita48 min
May 8, 5:48 PM CDTSpecial Weather StatementOUNWoods42 min
May 8, 5:53 PM CDTSevere Thunderstorm WarningOUNComanche52 min
May 8, 5:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods49 min
May 8, 5:56 PM CDTSevere Thunderstorm WarningOUNTillman49 min
May 8, 6:03 PM CDTAreal Flood AdvisoryOUNComanche3 hr
May 8, 6:09 PM CDTTornado WarningOUNComanche36 min
May 8, 6:10 PM CDTSevere Thunderstorm WarningOUNWoods50 min
May 8, 6:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher20 min
May 8, 6:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady28 min
May 8, 6:35 PM CDTFlash Flood WarningOUNComanche3 hr
May 8, 6:36 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman39 min
May 8, 6:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa49 min
May 8, 6:44 PM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens31 min
May 8, 6:46 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman33 min
May 8, 6:53 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods41 min

Nearby

Tornado Warnings in Oklahoma, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.